| Catalog Number |
02.12.E0513FL |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); Joint Laxity (4526)
| Date of Event |
05/10/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 may 2024: lot 2335824: (b)(4) items manufactured and released on 07-sep-2023.Expiration date: 2028-08-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional involved implant batch review performed on 15 may 2024 on gmk-sphere 02.12.E004rp patella resurfacing size 4 e-cross (k202022) lot.2345412 lot 2345412: (b)(4) items manufactured and released on 05-feb-2024.Expiration date: 2029-01-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
Revision surgery due to a patella that was dislocating laterally.The knee was lax.At about 2 months post primary the surgeon implanted a 17mm poly and sutured the soft tissue and the patient's patella was stable.The surgery was completed successfully.